PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 179--186 (1986)
CHARACTERIZATIONS OF SOME DISTRIBUTIONS CONNECTED WTTH EXTREMAL-TYPE DISTRIBUTIONS
Slobodanka Janji\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: It is shown that the class of distribution functions, which preserve the type when submitted to the operation of screening the maxima coincides with the three types of distributions obtained as limiting in a special case of the transfer theorem for maxima.
Classification (MSC2000): 60E05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts